Best Approximation of Unbounded Functions by Modulus of Smoothness


  • Alaa Adnan Auad University of Anbar
  • Mohammed A. Hilal
  • Nihad Shareef Khalaf



Unbounded functions, weighted spaces, Approximation, modulus of smoothness, trigonometric polynomial


In this paper, we study the approximation of unbounded functions in a weighted space by modulus of smoothness using various linear operators. We establish direct theorems for such approximations and analyze the properties of the modulus of smoothness within the same space. Specifically, we investigate the behavior of the modulus of smoothness under different types of linear operators, including the Bernstein-Durrmeyer operator, the Fejer operator, and the Jackson operator. We also provide a detailed analysis of the convergence rate of these operators. Furthermore, we discuss the relationship between the modulus of smoothness and the Lipschitz constant of a function. Our findings have important implications for the field of approximation theory and may help to inform future research in this area.






Nonlinear Analysis

How to Cite

Best Approximation of Unbounded Functions by Modulus of Smoothness. (2023). European Journal of Pure and Applied Mathematics, 16(2), 944-952.